# SDR MASA97269

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74YV
- Make and model: Beech 1900D
- Aircraft serial: UE74
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: CANAC7K
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7916 - SEA-PDX - UPON PREFLIGHT INSPECTION, CREW FOUND THAT THE EMERGENCY EXIT DOOR AT ROW 4C HAD A MISSING PLACARD.  MAINTENANCE INSTALLED A NEW PLACARD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
